# SDR AALA201509259003

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 35,439 hours, 26,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2525
- Condition: Defective
- Location: L1 Door
- Part time: 35,439 hours, 26,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, L1 DOOR CYLINDER GAUGE IS INOPERATIVE.  R & R DOOR CYLINDER IAW AMM 52-11-14-400-001-B.
